Minimum fill-in on circle and circular-arc graphs

T. Kloks, D. Kratsch, C.K. Wong

Research output: Contribution to journalArticleAcademic

26 Citations (Scopus)

Abstract

We present two algorithms solving the minimum fill-in problem on circle graphs and on circular-arc graphs in timeO(n3)
Original languageUndefined
Pages (from-to)272-289
JournalJournal of algorithms
Volume28
Issue number2
DOIs
Publication statusPublished - 1998

Keywords

  • IR-73828

Cite this

Kloks, T. ; Kratsch, D. ; Wong, C.K. / Minimum fill-in on circle and circular-arc graphs. In: Journal of algorithms. 1998 ; Vol. 28, No. 2. pp. 272-289.
@article{43b664ef208849219ce49db45cf9a715,
title = "Minimum fill-in on circle and circular-arc graphs",
abstract = "We present two algorithms solving the minimum fill-in problem on circle graphs and on circular-arc graphs in timeO(n3)",
keywords = "IR-73828",
author = "T. Kloks and D. Kratsch and C.K. Wong",
year = "1998",
doi = "10.1006/jagm.1998.0936",
language = "Undefined",
volume = "28",
pages = "272--289",
journal = "Journal of algorithms",
issn = "0196-6774",
publisher = "Academic Press Inc.",
number = "2",

}

Kloks, T, Kratsch, D & Wong, CK 1998, 'Minimum fill-in on circle and circular-arc graphs', Journal of algorithms, vol. 28, no. 2, pp. 272-289. https://doi.org/10.1006/jagm.1998.0936

Minimum fill-in on circle and circular-arc graphs. / Kloks, T.; Kratsch, D.; Wong, C.K.

In: Journal of algorithms, Vol. 28, No. 2, 1998, p. 272-289.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Minimum fill-in on circle and circular-arc graphs

AU - Kloks, T.

AU - Kratsch, D.

AU - Wong, C.K.

PY - 1998

Y1 - 1998

N2 - We present two algorithms solving the minimum fill-in problem on circle graphs and on circular-arc graphs in timeO(n3)

AB - We present two algorithms solving the minimum fill-in problem on circle graphs and on circular-arc graphs in timeO(n3)

KW - IR-73828

U2 - 10.1006/jagm.1998.0936

DO - 10.1006/jagm.1998.0936

M3 - Article

VL - 28

SP - 272

EP - 289

JO - Journal of algorithms

JF - Journal of algorithms

SN - 0196-6774

IS - 2

ER -